I've never used oxy but I'm currently withdrawalinf from methadone which is a different opiate. I had anxiety in the first few days of withdrawal and I have extreme exhaustion and just walking up a flight of steps or walking around can give me shortness of breath. Normally those things wouldn't give me shortness of breath. My family doctor prescribed me clonidine to help withdrawal symptoms and it has eliminated my anxiety along with a ton of other symptoms.
Hello & Welcome to our Community, glad to hear you are trying to get off these opiates. I would talk with the Dr about the Wellburtin too. Sometimes when one starts a AD med it can cause some anxiousness, anxiety and jitters, bringing on some shortness of breath. Wellbutrin is a norepinephrine and a dopamine reuptake inhibitor. It can take weeks to a month to kick in right. The opiates change some of our Brain chemistry and this will take time adjust back.
Like Jen said above, are BP can go up a bit and our Heart can pump a bit harder during w/ds, causing us to go through some stages as we heal. Since you do have COPD, I would let the Dr know whats up at this point. Just know that this does happen during w/ds, but It would be a bit safer if you talk with the Dr because of your heath issues and just starting out on the Wellbutrin (Buproprion). Keep us updated.